Volume 23, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Upsilon-like concordance invariants from $\mathfrak{sl}_n$ knot cohomology

Lukas Lewark and Andrew Lobb

Geometry & Topology 23 (2019) 745–780
Bibliography
1 M Atiyah, On the Krull–Schmidt theorem with application to sheaves, Bull. Soc. Math. France 84 (1956) 307 MR0086358
2 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
3 M Golla, M Marengon, Correction terms and the nonorientable slice genus, Michigan Math. J. 67 (2018) 59 MR3770853
4 B Gornik, Note on Khovanov link cohomology, preprint (2004) arXiv:math/0402266
5 J Greene, Homologically thin, non-quasi-alternating links, Math. Res. Lett. 17 (2010) 39 MR2592726
6 N Jacobson, Basic algebra, II, W H Freeman (1989) MR1009787
7 T Kawamura, An estimate of the Rasmussen invariant for links and the determination for certain links, Topology Appl. 196 (2015) 558 MR3430998
8 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
9 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
10 D Krasner, Equivariant sl(n)–link homology, Algebr. Geom. Topol. 10 (2010) 1 MR2580427
11 P B Kronheimer, T S Mrowka, Gauge theory and Rasmussen’s invariant, J. Topol. 6 (2013) 659 MR3100886
12 E S Lee, An endomorphism of the Khovanov invariant, preprint (2002) arXiv:math/0210213
13 L Lewark, Rasmussen’s spectral sequences and the 𝔰𝔩N–concordance invariants, Adv. Math. 260 (2014) 59 MR3209349
14 L Lewark, A Lobb, New quantum obstructions to sliceness, Proc. Lond. Math. Soc. 112 (2016) 81 MR3458146
15 L Lewark, A Lobb, Khoca, computer program (2018)
16 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
17 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
18 C Livingston, Notes on the knot concordance invariant upsilon, Algebr. Geom. Topol. 17 (2017) 111 MR3604374
19 A Lobb, A slice genus lower bound from sl(n) Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
20 A Lobb, Computable bounds for Rasmussen’s concordance invariant, Compos. Math. 147 (2011) 661 MR2776617
21 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
22 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
23 P S Ozsváth, A I Stipsicz, Z Szabó, Unoriented knot Floer homology and the unoriented four-ball genus, Int. Math. Res. Not. 2017 (2017) 5137 MR3694597
24 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
25 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
26 J Rasmussen, Lens space surgeries and a conjecture of Goda and Teragaito, Geom. Topol. 8 (2004) 1013 MR2087076
27 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
28 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
29 D E V Rose, P Wedrich, Deformations of colored 𝔰𝔩N link homologies via foams, Geom. Topol. 20 (2016) 3431 MR3590355
30 L Rudolph, Constructions of quasipositive knots and links, I, from: "Knots, braids and singularities" (editor C Weber), Monogr. Enseign. Math. 31, Enseignement Math. (1983) 233 MR728589
31 P Wedrich, Exponential growth of colored HOMFLY-PT homology, preprint (2016) arXiv:1602.02769
32 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322